# SDR HALA2017121900306

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,407 hours, 3,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: No Test
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPSU FAIL TO SELF TEST WITH EXTERIOR LED RED LIGHT ON.  REPLACED THE SLIDE IAW AMDS WORK CARD 2561-9403.  CHECKED OK.
